Erratum : “Closed transverse (p,p)-forms on compact complex manifolds”
Compositio Mathematica, Volume 63 (1987) no. 1, p. 143
@article{CM_1987__63_1_143_0,
     author = {Alessandrini, Lucia and Andreatta, Marco},
     title = {Erratum : ``Closed transverse $(p, p)$-forms on compact complex manifolds''},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {63},
     number = {1},
     year = {1987},
     pages = {143-143},
     zbl = {0632.53024},
     mrnumber = {906383},
     language = {en},
     url = {http://www.numdam.org/item/CM_1987__63_1_143_0}
}
Alessandrini, Lucia; Andreatta, Marco. Erratum : “Closed transverse $(p, p)$-forms on compact complex manifolds”. Compositio Mathematica, Volume 63 (1987) no. 1, p. 143. http://www.numdam.org/item/CM_1987__63_1_143_0/